# SDR SWAA2012121010459

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 30,708 hours, 21,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7940965
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3D EMERGENCY LIGHT BULB AND LENS MISSING AT ONE SEAT POSITION.  INSTALLED EPL BULB A 3D.  REF AMM MDDR CLOSED DESK 2 DISPATCH 109892.
